levels are way low

longhornmom2002
By longhornmom2002 Latest Reply 2009-12-07 19:24:09 -0600
Started 2009-12-07 13:10:21 -0600

I am eating at least six small meals a day, and good ones very low on the diabetic tracking, actually I feel I am eating alot more than than I am used to eating seeing I am coming out of an eating disorder. anyway my levels are very low 30's ranging to the 50's and that is anytime checking it. I wake up in the night with a sweat, wet, shaking, I get something to try to raise but does not raise high enough. this makes me tired and drained. I heard that the insulin may have an issue I am taking 32cc at night and 30cc in the am along with 1000 metformon am and pm. I am only 2weeks into the diabetic thing and I went into the hospital at 114 and now the scales are reading in the low 130's NO WAY I have gained that much weight in two weeks, I just dont understand what is going on. going to endro doc today for the first visit.


5 replies

Monalisa
Monalisa 2009-12-07 19:24:09 -0600 Report

DEAR LONGHORN, I AM WORRIED ABOUT YOUR PHYSICAL AND EMOTIONAL STATE, PLEASE TRY TO GET NOT ONLY AN ENDOCRINOLOGIST'S HELP BUT ALSO A GOOD THERAPIST, PSYCOLOGIST OR PSYQUIATRIST THAT CAN GIVE YOU SUPPORT IN ACCEPTING YOUR PRESENT DIABETIC CONDITION AND GUIDE YOU, ALL OF US HAVE BEEN IN DENIAL BUT YOUR CASE IS EXTREMELY SENSITIVE BECAUSE OF THE ANOREXIA, YOU SHOULD WRITE DOWN EXACTLY WHAT YOU EAT AND HOW MUCH AND TEST BEFORE EATING AND 2 HRS AFTER EACH MEAL, THAT WILL HELP YOU PLAN FOR THE NEXT DAY AND EVENTUALLY YOU WILL REACH YOUR GOAL, AND PLEASE CHECK YOUR INSULIN DOSES WITH YOUR DR.BECAUSE THEY SOUND TOO HIGH TO ME…GOOD LUCK, GOD BLESS YOU AND PLEASE KEEP US POSTED

BIRDY
BIRDY 2009-12-07 15:07:39 -0600 Report

hi Longhormom ,

I don't remember if I sent this link before but pls check in any case : http://www.glycemicindex.com/ . There is a field on the left FAQ.Pls check there carefuly.You will see many many good tips what to eat.Besides you can also gogle "glicemix index" and find more information.
Pls advise if you need help.
Birdy

kdroberts
kdroberts 2009-12-07 14:53:10 -0600 Report

It would seem that you are taking too much insulin which in turn will lead to the lows and could be contributing to the weight gain. You need to contact your doctor ASAP and tell them about the lows and have them re-evaluate your treatment.

hbkunkel
hbkunkel 2009-12-07 13:42:23 -0600 Report

What you may need to do is be sure your mini meals include a complex carbohydrate and protein. For example - eat a triscuit with a little peanut butter on it in addition to what you are already eating. It should help you to keep your blood sugar more balanced. In addition you may want to drink 4 oz of a 100% fruit juice to help you keep your blood sugars up. Let us know what your endo says. Good luck and keep us posted.
Betsie

Next Discussion: peanut butter »